# SDR GAIA98103

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Part number: 65262116711
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND CORROSION ALONG 6 OF THE AFT AIRSTAIR RISERS.  FABRICATION OF PARTS WAS NECESSARY DO TO LENGTH IN LEAD TIME FROM BOEING.  THE RISERS WHERE REPLACED WITH RISERS FABRICTED USING FLIGHT VEHICLES INC REPAIR SKETCH 52-98515-3.  THEN AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
